Title: On two-dimensional whooping cough dynamics of diffusion type

Authors: Saleem Obaidat; Aiman Mukheimer

Addresses: Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia ' Department of Mathematics and Physical Sciences, Prince Sultan University, P.O. Box 66833, Riyadh 11586, Saudi Arabia

Abstract: This article analyses two-dimensional whooping cough model with diffusion term. The resulting two coupled partial differential equations are solved numerically by employing homotopy analysis method (HAM). Convergence of the derived iterative schemes is highlighted and illustrative examples have been presented. It is noticed that the numerical and graphical results are consistent with the dynamical behaviour of the disease.

Keywords: homotopy analysis method; HAM; whooping cough; disease dynamics; diffusion term; iterative scheme; partial differential equations; PDEs.

DOI: 10.1504/IJCSE.2013.053060

International Journal of Computational Science and Engineering, 2013 Vol.8 No.2, pp.148 - 153

Received: 22 Aug 2011
Accepted: 25 Nov 2011

Published online: 04 Apr 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article